# SDR V0XD201402060023

- Difficulty date: February 6, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670530002916
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM CORRODED AT FS 1036, LBL26.  CUT & REMOVED DAMAGED BEAM FROM FS 993 TO 1059, 66 INCHES.  FABRICATED REPAIR PARTS, SHAPED NEW FLOOR BEAM SECTION FROM EXTRUSION PN TMS60-34289-77-121 & INSTALLED IAW REO 670-53-00-029, REV A.
